Winter Weather, Western Chester
- When
- December 2, 9:00 AM EST to 9:00 PM EST
- Where
- Western Chester forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.973, -75.748 (the zone’s center; the record gives no point)
A wintry mix of precipitation affected the Poconos, Lehigh Valley, Berks County and the far northern Philadelphia suburbs from the late morning into the evening of the 2nd. A combination of snow, sleet and freezing rain occurred and caused slippery traveling conditions on untreated roadways.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A wintry mix of precipitation affected the Poconos, Lehigh Valley, Berks County and the far northern Philadelphia suburbs from the late morning into the evening of the 2nd. A combination of snow, sleet and freezing rain occurred and caused slippery traveling conditions on untreated roadways. Snow and sleet accumulations were less than an inch and mainly confined to the Poconos while ice accumulations were around one tenth of an inch or less.
Precipitation started as snow in nearly all areas from south to north during the late morning and early afternoon of the 2nd. It changed over to sleet from south to north during the first half of the afternoon and then to freezing rain during the middle of the afternoon. Precipitation changed to plain rain during the first half of the evening, except in the Poconos where the transition took the entire evening into the very early morning of the 3rd.
Representative snow and sleet accumulations included 0.5 inches in Tannersville (Monroe County), 0.4 inches in Bowmanstown (Carbon County) and 0.3 inches in Stroudsburg (Monroe County) and Palmerton (Carbon County).
The wintry mix was caused by double barrel low pressure systems. During the afternoon of the 2nd, one low pressure system was located in the Tennessee Valley, while the second was off the Delmarva Peninsula. The Delmarva low pressure system became the stronger low overnight and managed to bring in warmer air at the surface into Eastern Pennsylvania. As the low pressure system passed south of the Twin Forks of Long Island, the rain ended before sunrise on the 3rd.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Dec 2, 4:12 AM EST, 4 hours 48 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 AM EST TUE DEC 2 2014
.SYNOPSIS...
STRONG HIGH PRESSURE IN SOUTHERN QUEBEC PROVINCE WILL MOVE QUICKLY
EAST REACHING THE CANADIAN MARITIME PROVINCES THIS EVENING. A WARM
FRONT WILL LIFT NORTH THROUGH OUR REGION EARLY WEDNESDAY,
FOLLOWED BY A COLD FRONT FROM THE NORTHWEST WEDNESDAY EVENING. ANOTHER
STRONG AREA OF HIGH PRESSURE IS FORECAST TO PASS TO OUR NORTH
LATER THURSDAY INTO FRIDAY. A LOW PRESSURE SYSTEM FROM THE
SOUTHERN PLAINS IS EXPECTED TO REACH THE SOUTHERN APPALACHIANS ON
SATURDAY. IT SHOULD PASS OFF THE ATLANTIC COAST ON SUNDAY. ANOTHER
LOW PRESSURE SYSTEM SHOULD REACH THE GREAT LAKES ON MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
YESTERDAY'S COLD FRONT HAS PUSHED WELL TO OUR SOUTH, AND NOW HIGH
PRESSURE IS BUILDING ACROSS NEW ENGLAND TODAY. WE WILL BE ON THE FAR
SOUTHERN EDGE OF THE HIGH THROUGH THE DAY, WHICH WILL ALLOW COOL
TEMPERATURES TO CONTINUE TO FILTER DOWN ACROSS THE AREA. AN AREA OF
SHOWERS IS MOVING INTO THE AREA FROM THE SOUTHWEST AS A SHORT
WAVE/VORTICITY IMPULSE APPROACHES FROM THE SOUTHWEST. LOOKING AT
LATEST METAR OBSERVATIONS, MOST OF THE PRECIPITATION IS FALLING AS
RAIN. HOWEVER, LOOKING AT RADAR OBSERVATIONS AND THERMAL PROFILES,
THERE IS LIKELY SOME SLEET AND/OR SNOW MIXING IN WITH THE RAIN.
SINCE TEMPERATURES ARE STILL FAIRLY WARM AND THERE IS MIXING
EXPECTED TO TAKE PLACE, WE DO NOT EXPECT MUCH ACCUMULATIONS THIS
MORNING ACROSS THE I-95/295 CORRIDOR.
PRECIPITATION IS EXPECTED TO SPREAD NORTHWARD ACROSS THE REST OF THE
AREA THROUGH THE DAY AS ANOTHER SHORT WAVE/VORTICITY IMPULSE
APPROACHES, AND AS IT DOES SO, THE PRECIPITATION SHOULD BE MORE IN
THE FORM OF SNOW AND SLEET FOR THE NORTHERN HALF OF THE AREA FOR THE
FIRST HALF OF THE DAY. PORTIONS OF NORTHEAST PENNSYLVANIA AND
NORTHERN NEW JERSEY COULD SEE SOME SNOW/SLEET ACCUMULATIONS THROUGH
THE DAY, ESPECIALLY HIGHER ELEVATIONS.
AS THE DAY PROGRESSES, 850/925 MB TEMPERATURES ARE EXPECTED TO WARM
ABOVE FREEZING ACROSS THE AREA, WHILE THE LOW LEVELS, AND IN SOME
AREAS SURFACE TEMPERATURES, WILL REMAIN BELOW FREEZING. THIS WILL
KEEP THE POTENTIAL FOR SLEET, AND EVEN FREEZING RAIN, FOR PORTIONS
OF NORTHEAST PENNSYLVANIA AND NORTHERN NEW JERSEY. FOR THE I-95/295
CORRIDOR AND SOUTHWARD, TEMPERATURES ARE EXPECTED TO RISE ABOVE
FREEZING BY MIDDAY, WHICH WILL ALLOW FOR ANY SLEET/SNOW TO CHANGE TO
ALL RAIN.
DUE TO THE EXPECTED PERIOD OF FREEZING RAIN FOR PORTIONS OF
NORTHEAST PENNSYLVANIA AND NORTHERN NEW JERSEY, WE HAVE ISSUED A
WINTER WEATHER ADVISORY STARTING THIS AFTERNOON WHEN THE SNOW,
SLEET, AND FREEZING RAIN IS EXPECTED TO BEGIN THERE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
WARM AIR WILL CONTINUE TO PUSH NORTHWARD THIS EVENING AND OVERNIGHT
AS A WARM FRONT LIFTS ACROSS THE AREA. AS THIS HAPPENS, WE EXPECT
THE PRECIPITATION TO CHANGE TO ALL RAIN FOR ALL AREAS. HOWEVER, THE
COLD AIR MAY GET DAMMED UP AND LINGER ACROSS THE NORTHERN AREAS A
LITTLE LONGER, SO THE WINTER WEATHER ADVISORY WILL CONTINUE INTO THE
EVENING AND OVERNIGHT HOURS. AS THIS WARM FRONT LIFTS NORTH OF THE
AREA OVERNIGHT, AND THE SHORT WAVE CREATING THE PRECIPITATION LIFTS
NORTHWESTWARD TOO, SOME DRY AIR IS EXPECTED TO MOVE ACROSS THE
AREA, WHICH SHOULD BEGIN CUTTING OFF PRECIPITATION OVERNIGHT TOWARD
DAYBREAK.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE LONG TERM WILL CONTINUE TO FEATURE UNSETTLED WEATHER AS A RATHER
ACTIVE WEATHER PATTERN PERSISTS. IN SPITE OF A THREESOME OF RATHER
IMPRESSIVE LOOKING HIGHS THROUGH THIS SEVEN DAY PERIOD, THE
PREDOMINATE PTYPE LOOKS TO BE RAIN. A PREDICTED POSITIVE NAO
TELECONNECTION PATTERN KEEPS NORTHERN STREAM SYSTEMS MOVING RATHER
QUICKLY AND WITH RESPECT TO HIGH PRESSURE SYSTEMS DOES NOT GIVE
THEM MUCH TIME FOR CAD. WHILE SNOW COVER OVER EASTERN NEW YORK
AND NEW ENGLAND HAS BEEN ABOVE AVERAGE, SNOW COVERAGE AND DEPTH IN
SOUTHERN QUEBEC IS AVERAGING LESS THAN SEASONAL NORM AND POSSIBLY
KNOCKING DOWN THESE HIGHS A PEG? A PIECE OF A SIBERIAN HIGH IS
PREDICTED TO ARRIVE IN THE CONUS BEYOND THE END OF OUR
DETERMINISTIC PERIOD. THE INTERACTION OF TWO STREAMS TOWARD THE
END OF THE LONG TERM ADDS UNCERTAINTY TO THE TIMING AND EXTENT OF
PCPN EVENTS.
AS FAR AS MODELING GOES, IT LOOKS LIKE A GFS AND WRF-NMMB COMPROMISE
WOULD WORK THE BEST OFF THE INITIALIZATION. BOTH MODELS TOOK TURNS
AT BEING TOO COLD AT EITHER 850MB AND 925MB BY 1-2C AND A BLENDED
SOLUTION WAS USED AT THE START OF THE LONG TERM. THE BACK END OF THE
LONG TERM LEANED MORE TOWARD WPC'S AND THE ECMWF'S WAY BASED ON A
MORE SOUTHERN STREAM SYSTEM AFFECTING US.
BY WEDNESDAY MORNING THE WARM FRONT SHOULD BE NORTH OF OUR CWA. THIS
STILL WILL LEAVE AN AIR MASS FAIRLY SATURATED BELOW 850MB. WE
CARRIED A MORNING CHANCE OF LIGHT RAIN OR DRIZZLE ACROSS THE
NORTHERN TWO THIRDS OF OUR CWA. FORECAST SOUNDINGS ARE NOT THAT
SUPPORTIVE OF SHOWERS AS THE CDFNT APPROACHES AND ANY VIGOROUS PVA
IS PREDICTED TO BE NORTH OF OUR AREA. MAX TEMPS WERE KEPT CLOSE TO
CONTINUITY AND STAT GUIDANCE. THERE IS SOME UPSIDE POTENTIAL, BUT
THEN AGAIN ITS DECEMBER AND ONE REALLY DOES NOT HAVE MUCH SUN TO
ASSIST EVEN IF ITS VISIBLE.
THE COLD FRONT MOVES OFFSHORE ON WEDNESDAY EVENING AND OUR CWA IS IN
PREDICTED NVA. SKIES SHOULD CLEAR WITH LOW TEMPERATURES GETTING
CLOSE TO SEASONAL LEVELS. THE NEXT IN A SERIES OF STRONG HIGH
PRESSURE SYSTEMS WILL BE PASSING ACROSS THE GREAT LAKES ON
THURSDAY. THE NW TRAJECTORY MAY BE ABLE TO BRING SOME LAKE EFFECT
CLOUDS INTO THE NORTHWEST PART OF OUR CWA. ELSEWHERE IN OUR CWA,
CONVECTIVE TEMPERATURES ARE NOT EXPECTED TO BE REACHED. MAX TEMPS
WERE KEPT CLOSE TO CONTINUITY AND STAT GUIDANCE.
OTHER THAN THE OP GFS, MOST OF THE OTHER MODELS ARE SLOWING THE
ARRIVAL OF THE NEXT PCPN EVENT VS THE LAST COUPLE OF SOUNDING RUNS
TO THE POINT THAT THE CURRENT ECMWF DOES NOT BRING MEASURABLE PCPN
INTO OUR CWA UNTIL FRIDAY NIGHT. DID NOT WANT TO GO THAT FAR AS THE
FLOW IS RATHER PROGRESSIVE. BUT WE DID REMOVE THE MENTION OF PCPN
FOR THURSDAY NIGHT. FRIDAY AND FRIDAY NIGHT'S WEATHER EVOLUTION LOOKS
SIMILAR TO TODAY WITH AN INITIALLY COLD AIR MASS GETS ERODED AS THE
SFC HIGH MOVES EAST QUICKLY AND AN ONSHORE FLOW DEVELOPS. WE HAVE
MIXED PCPN CHANGING TO RAIN.
THE REST OF THE LONG TERM WAS KEPT UNSETTLED AS A LOW PRESSURE
SYSTEM FORMING ON THE FRONTAL BOUNDARY IS EXPECTED TO BE SLOW TO
MOVE OFF THE MID ATLANTIC COAST ON SATURDAY. WHILE SUNDAY MIGHT BE
DRY, THE MODELS ARE LINGERING THE FRONTAL BOUNDARY JUST SOUTHEAST OF
OUR CWA WITH SOUTHERN STREAM ENERGY POSSIBLY INDUCING MORE
CYCLOGENESIS. WHILE THE POSITIONING OF THE PARTIES DOESNT APPEAR
POOR FOR WINTRY PCPN TYPES, THE GENERAL FLOW FROM OFF THE PACIFIC IS
KEEPING OUR CWA RELATIVELY MILD AND MARGINAL FOR WINTRY PTYPES.
&&
.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS EARLY THIS MORNING ARE EXPECTED TO BECOME MVFR BY
MID-LATE MORNING AS MOISTURE AND PRECIPITATION CONTINUE TO SPREAD
ACROSS THE AREA. CONDITIONS WILL CONTINUE TO LOWER TO IFR BY THE
AFTERNOON AND ARE EXPECTED TO CONTINUE INTO THE OVERNIGHT.
AN AREA OF PRECIPITATION IS MOVING INTO THE AREA NOW, AND ADDITIONAL
PRECIPITATION IS EXPECTED TO CONTINUE THROUGH THE DAY. ACY/MIV ARE
EXPECTED TO BE ALL RAIN AS TEMPERATURES ARE EXPECTED TO REMAIN ABOVE
FREEZING.
RAIN THIS MORNING MAY MIX WITH SNOW AND/OR SLEET FOR ILG/PHL/PNE/TTN
AS THERE REMAINS SOME COLD AIR ABOVE THE SURFACE. THESE SITES ARE
EXPECTED TO CHANGE TO ALL RAIN BY THE AFTERNOON.
ABE/RDG WILL LIKELY HOLD ON TO THE SLEET AND SNOW LONGER THAN THE
OTHER SITES AS THE COLD AIR MAY HOLD ON THERE A LITTLE LONGER.
HOWEVER, THEY ARE EXPECTED TO CHANGE OVER TO ALL RAIN BY THIS
EVENING.
WINDS WILL BE NORTHEAST TO START OUT AROUND 5-10 KNOTS, SLOWLY
BECOMING EASTERLY THROUGH THE DAY, AND EVENTUALLY
SOUTHEAST-SOUTHWEST OVERNIGHT TOWARD DAYBREAK WEDNESDAY. IT IS ALSO
POSSIBLE THAT SOME GUSTS IN THE 15-20 KNOT RANGE MAY ALSO OCCUR.
OUTLOOK...
WEDNESDAY...IFR TO MVFR CONDS EXPECTED WITH LINGERING LOW CLOUDS AND
POSSIBLY FOG. SLOW IMPROVEMENT WEDNESDAY AFTERNOON.
WEDNESDAY NIGHT...BECOMING VFR.
THURSDAY AND THURSDAY NIGHT...PREDOMINATELY VFR.
FRIDAY...VFR CONDITIONS, POSSIBLY BECOMING MVFR AS PCPN ARRIVES.
FRIDAY NIGHT INTO SATURDAY...MVFR, POSSIBLY IFR CONDITIONS, IN PCPN
AS WELL AS LOWER CLOUDS AND FOG CONTRIBUTING TO RESTRICTIONS.
&&
.MARINE...
SMALL CRAFT ADVISORY REMAINS FOR THE WATERS AS WINDS AND SEAS REMAIN
ELEVATED IN THE NORTHEAST FLOW. THE DELAWARE BAY'S END TIME OF 10 AM
WILL REMAIN. THE OCEAN WAS EXTENDED AS WINDS MAY REMAIN ELEVATED
INTO AT LEAST THE EARLY PART OF THE NIGHT, BUT SEAS ARE EXPECTED TO
REMAIN ELEVATED THROUGH THE NIGHT.
OUTLOOK...
WEDNESDAY...SMALL CRAFT ADVISORY CONDITIONS MAINLY DUE TO SEAS
EXPECTED TO PERSIST ON THE OCEAN. SUB SMALL CRAFT ADVISORY
CONDITIONS ON DELAWARE BAY.
WEDNESDAY NIGHT...WE WILL BE BORDERLINE SMALL CRAFT ADVISORY
CRITERIA IN THE NORTHWEST FLOW BEHIND THE DEPARTING COLD FRONT.
THURSDAY THROUGH SATURDAY...SUB SMALL CRAFT ADVISORY CONDITIONS
EXPECTED. SEAS MIGHT GET CLOSE TO SMALL CRAFT ADVISORY CRITERIA ON
THE OCEAN ON SATURDAY.
&&
.EQUIPMENT...
THE WSR-88D RADAR LOCATED AT FORT DIX, NEW JERSEY WILL REMAIN OUT
OF SERVICE THROUGH THIS AFTERNOON.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM EST
WEDNESDAY FOR PAZ054-055.
WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM EST
THIS EVENING FOR PAZ060>062.
NJ...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM EST
WEDNESDAY FOR NJZ001.
WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM EST
THIS EVENING FOR NJZ007-008.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST WEDNESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ANZ430-
431.
&&
SYNOPSIS...AMC/GIGI
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...AMC/GIGI/ROBERTSON
MARINE...AMC/GIGI/ROBERTSON
EQUIPMENT...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 420 AM EST TUE DEC 2 2014 NJZ007-008-PAZ060>062-030930- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 420 AM EST TUE DEC 2 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WINTRY MIX OF PRECIPITATION IS POSSIBLE AT THE ONSET OF THE NEXT PRECIPITATION EVENT FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-PAZ054-055-030930- SUSSEX-CARBON-MONROE- 420 AM EST TUE DEC 2 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WINTRY MIX OF PRECIPITATION IS PROBABLE AT THE ONSET OF THE NEXT PRECIPITATION EVENT FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ009-010-012>020-025-026-PAZ070-071-101>106-030930- NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-COASTAL ATLANTIC-COASTAL OCEAN- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 420 AM EST TUE DEC 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A MIXTURE OF RAIN AND SLEET AND EVEN SOME SNOW IS LIKELY TODAY. ANY ACCUMULATIONS THOUGH SHOULD BE LESS THAN AN INCH AND BE CONFINED TO GRASSY AND NON PAVED SURFACES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ021>024-027-030930- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- SOUTHEASTERN BURLINGTON- 420 AM EST TUE DEC 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-030930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 420 AM EST TUE DEC 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
8 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2014Every state in 2014This day in weather historyWarnings in Pennsylvania, December 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 551095, 551094, 551096, 551097, 551098, 551100, 551101, 551102.